MAUDE Adverse Event Report: AESCULAP INC. FOGARTY HYDRAGRIP CLAMP ANG JAW 235MM; VASCULAR FORCEPS (CLAMPS)

AESCULAP INC. FOGARTY HYDRAGRIP CLAMP ANG JAW 235MM; VASCULAR FORCEPS (CLAMPS)
Model Number MB095R
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Open or Close (2921)
Health Effect - Clinical Code Cardiovascular Dysfunction/Insufficiency (4445)
Date of Event 09/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Event 1 it was reported to aesculap inc.That a fogarty hydragrip clamp ang jaw 235mm (part number: mb095r) was used during a hemi-arch replacement of ascending aorta with 32 mm dacron graft procedure on (b)(6) 2024.The following procedures were also reported: axillary artery cutdown for cannulation circulatory arrest with antegrade cerebral perfusion sternal repair with robiscek weave.According to the complainant the aortic cross clamp did not close completely to form a seal.Reportedly a second cross clamp was used and had the same results.The adverse event is filed under aic reference (b)(4).
 
Additional Manufacturer Narrative
Event 1 investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
Event 1.Investigation results: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.Batch history review: the device history records (dhr) were not able to be reviewed as no lot number was made available.However, all device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.Conclusion and measures / preventative measures: a definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
FOGARTY HYDRAGRIP CLAMP ANG JAW 235MM
Common Device Name
VASCULAR FORCEPS (CLAMPS)
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key20698841
Report Number2916714-2024-00197
Device Sequence Number17764526
Product Code DXC
UDI-Device Identifier04046964566752
UDI-Public(01)04046964566752
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMB095R
Device Catalogue NumberMB095R
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR
Patient SexUnknown
Patient Weight49 KG
Patient RaceBlack Or African American